Please use this identifier to cite or link to this item:
Title: Multiplicity of solutions for p-biharmonic problems with critical growth.
Authors: Bueno, Hamilton Prado
Leme, Leandro Correia Paes
Rodrigues, Helder Cândido
Issue Date: 2018
Citation: BUENO, H. P.; LEME, L. C. P.; RODRIGUES, H. C. Multiplicity of solutions for p-biharmonic problems with critical growth. Rocky Mountain Journal of Mathematics, v. 48, n. 2, p. 425-442, 2018. Disponível em: <>. Acesso em: 16 jun. 2018.
Abstract: We prove the existence of infinitely many solutions for p-biharmonic problems in a bounded, smooth domain Ω with concave-convex nonlinearities dependent upon a parameter λ and a positive continuous function f:Ω¯¯¯¯→R. We simultaneously handle critical case problems with both Navier and Dirichlet boundary conditions by applying the Ljusternik-Schnirelmann method. The multiplicity of solutions is obtained when λ is small enough. In the case of Navier boundary conditions, all solutions are positive, and a regularity result is proved.
ISSN: 00357596
Appears in Collections:DEMAT - Artigos publicados em periódicos

Files in This Item:
File Description SizeFormat 
  Restricted Access
164,13 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.